Підписатись
Wilhelm Fushchych
Назва
Посилання
Посилання
Рік
Symmetry analysis and exact solutions of equations of nonlinear mathematical physics
WI Fushchich, WM Shtelen, NI Serov
Springer Science & Business Media, 2013
811*2013
Symmetries of Equations of Quantum Mechanics
VI Fushchich, AG Nikitin
Allerton Press, Incorporated, 1994
415*1994
Symmetries of Maxwell's equations
WI Fushchich, AG Nikitin
Springer, 1987
301*1987
On approximate symmetry and approximate solutions of the nonlinear wave equation with a small parameter
WI Fushchich, WM Shtelen
Journal of Physics A: Mathematical and General 22 (18), L887, 1999
1701999
On a reduction and solutions of nonlinear wave equations with broken symmetry
WI Fushchich, IM Tsifra
Journal of Physics A: Mathematical, Nuclear and General 20 (2), 45-48, 1987
1591987
Подгрупповой анализ групп Галилея, Пуанкаре и редукция нелинейных уравнений
ВИ Фущич, ЛФ Баранник, АФ Баранник
Наукова думка, 1991
142*1991
The symmetry and some exact solutions of the nonlinear many-dimensional Liouville, d'Alembert and eikonal equations
WI Fushchich, NI Serov
Journal of Physics A: Mathematical and General 16 (15), 3645, 1999
1161999
Symmetry reduction and exact solutions of the Navier-Stokes equations. I
W Fushchych, R Popowych
Journal of nonlinear mathematical physics 1 (1), 75-113, 1994
1061994
Symmetry and exact solutions of nonlinear spinor equations
WI Fushchich, RZ Zhdanov
Physics Reports 172 (4), 123-174, 1989
1021989
Conditional symmetry of the equations of nonlinear mathematical physics
VI Fushchich
Ukrainian Mathematical Journal 43 (11), 1350-1364, 1991
87*1991
Симметрия в задачах математической физики
ВИ Фущич
Сборник научных трудов 10, 1.1, 1981
75*1981
Symmetries and exact solutions of nonlinear Dirac equations
W Fushchych, R Zhdanov
Mathematical Ukraina Publ., 1997
741997
Q-conditional symmetry of the linear heat equation
WI Fushchych, WM Shtelen, MI Serov, RO Popovych
Proc. Acad. of Sci. Ukraine 12, 28-33, 1992
661992
Antireduction and exact solutions of nonlinear heat equations
W Fushchych, R Zhdanov
Journal of Nonlinear Mathematical Physics 1 (1), 60-64, 1994
631994
How to extend symmetry of differential equations
WI Fushchych
Symmetry and Solutions of Nonlinear Equations of Mathematical Physics, Inst …, 1987
63*1987
Representations of the complete inhomogeneous de Sitter group and equations in the five-dimensional approach. I
WI Fushchych
Teoreticheskaya i Matematicheskaya Fizika 4 (3), 360-382, 1970
62*1970
The Galilean relativistic principle and nonlinear partial differential equations
WI Fushchich, RM Cherniha
Journal of Physics A: Mathematical, Nuclear and General 18 (18), 3491-3503, 1985
601985
Galilei-invariant nonlinear systems of evolution equations
WI Fushchych, RM Cherniha
Journal of Physics A: Mathematical and General 28 (19), 5569, 1995
591995
Symmetry and exact solutions of multidimensional nonlinear wave equations
VI Fushchich
Ukrainian Mathematical Journal 39 (1), 99-105, 1987
56*1987
Symmetry in problems of mathematical physics
WI Fushchych
Theoretic-algebraic investigations in mathematical physics, 6-28, 1981
561981
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20